It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Multiple Sclerosis Board Index
Pages: 1 Showing 1 - 20 of 26 for burning from copaxone. (0.011 seconds)


... I started Copaxone 2 weeks ago and every injection seems to get worse. The last time I injected was Sunday night. It was normal with burning for about 15 minutes and a welt. ... (10 replies)
... just went to my neuro 2 weeks ago because of severe weakness and numbness on my right side which would cause me to fall. He did roids iv for 3 days and i started copaxone last sat. My question is aright after my injection i get severe pain and burning at the site and a huge lump and redness all around the area. ... (9 replies)
... A few months ago, during the middle of a months' worth of injections, I had severe itching of my hands and then my feet. It was an itch very different from an insect bite, hives or poison ivy and felt deeper than the skin surface. I also felt a burning sensation when I wasn't feeling the extreme itching. ... (5 replies)

... I've been on Copaxone for two and a half years, with no relapses since a month after i started ... ... (5 replies)
... The ONLY side effect I've had from Copaxone is itching at the site and slight burning after an injection that lasts a few minutes, but is no big deal. ... (4 replies)
... I started copaxone a few weeks after. I get knots at my injection sites. Not Lipotrophy, which is an indenture that may happen from over injecting in one spot. The knots are common, but we are now trying new things to avoid these. ... (8 replies)
... I feel for you. I have been on copaxone for three months now. Is it getting any better? ... (7 replies)
... I've been on Copaxone since June 2002 and I use the Autoject2. ... (19 replies)
... I was leaning towards Copaxone, but from what I read, it leaves permanent dimpling in your skin because it disintegrates the fat tissue and also has a stinging burning feeling for 10-15 mins after each shot. I have zero personal experience with this (or any treatment for that matter) and this is just the information that I read about. Personally, I didn't want to go around... (18 replies)
... I took Avonex until a year ago last June and started Copaxone. I have changed Dr's again, due to moving, and he is telling me that the Copaxone might be allowing me to get new lesions....thus causing these bad days I have every month or so. An MRI is on order and I'll know more after that. ... (8 replies)
... Then I developed a dull pain in my left side of my face. It was worse when the weather changed. From my tear duct of my eye, through my cheek bone, to my chin. It was usually accompanied by headache as well. I went to work for 2 years like that. ... (3 replies)
... That dead matter just might have been from the year my mom passed away and my body went numb from my feet to just under my breasts.... and straight up it came on me....and went away after all matters were taken care of. ... (19 replies)
Me and my MS
Jul 24, 2008
... Personally I cannot remember not being in pain. Not enough pain to stop you from functioning, but enough pain that it was always around and mainly in my legs. ... (9 replies)
... Thanks, I definetly have a lot of loose skin and still some fat so I shouldn't have a problem finding an area to inject in if it comes to that. Since I don't mind needles at all I don't know why I went for years having hubby give me the B-12 shot. I used to be a phlebotomist, so I've been poked so many times in training and poked so many other people, plus I have 10 years of... (3 replies)
... Just got home from work and was surprised to see you didnt have 1000 responses...You will probably get them, as people get home from work... ... (3 replies)
... uld stay this way for weeks. My left foot would also do the same thing. There have been times when I couldn't feel my toes for days on end. I just thought it was from some crazy heels I was wearing! So, I'd toss them in the back of the closet...thinking I probably shouldn't wear those again for awhile! ... (3 replies)
... however people do NOT die from MS, nor do they become disfunctional in the way that you are describing. ... (3 replies)
... ust tingling in the legs. Then happened 3 years later, then this year went nuts, not only was it hard to walk, lost most motor functions in right side, tingling from chest to toe in left side, number from neck down to hand, bladder issues, back pain, electric shocks, twitching, etc. ... (6 replies)
... tated at all. With all the new meds and research happening, very few MSers have limitations, beyond occasional relapses and sometimes some permenent nerve damage from Myelin attacks. ... (5 replies)
... places and is why some have pain etc and done correctly in the right place should be pain free. I used the autoject today and felt no pain at all, just a little burning sensation after the injection. Ok 6 hours and counting and no side affects. ... (11 replies)


Associated Tags: copaxone, multiple sclerosis, side effects, swelling

Pages: 1

All times are GMT -7. The time now is 03:48 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!